MAUDE Adverse Event Report: TITAN SPINE, INC ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, INC ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332814
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative regarding a patient previously implanted with 2 cages in a 2 level lumbar fusion on (b)(6) 2021 at l3/l4 and l4/l5.It was reported that the patient had back pain in the week of (b)(6) 2022.Scan showed one of the 2 interbody cages (adaptix cage) migrated posteriorly.The surgeon performed an explant of the migrated interbody cage on (b)(6) 2022.The patient had fallen several times (6 times).According to the surgeon¿s opinion, the fall led to the cage migration.The other cage at l3/l4 was still in place.The surgeon replaced 4 of the 6 screws that were loose due to the patient¿s numerous falls and re-applied the rods with new set caps.The patient was going to be discharged to an assisted living arrangement.There were no further complications reported regarding the event.

Brand Name
ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, INC
mequon research center
6140a west executive drive
mequon WI
Manufacturer (Section G)
TITAN SPINE, INC
mequon research center
6140a west executive drive
mequon WI
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key13567431
Report Number3006340236-2022-00003
Device Sequence Number17658051
Product Code MAX
UDI-Device Identifier00763000203047
UDI-Public00763000203047
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332814
Device Catalogue Number84332814
Device Lot NumberTM0128106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/21/2022
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale